Expandability and its generalizations
Fundamenta Mathematicae, Tome 87 (1975) no. 3, pp. 231-250
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_87_3_231_250,
author = {Y\^ukiti Katuta},
title = {Expandability and its generalizations},
journal = {Fundamenta Mathematicae},
pages = {231--250},
year = {1975},
volume = {87},
number = {3},
doi = {10.4064/fm-87-3-231-250},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-87-3-231-250/}
}
Yûkiti Katuta. Expandability and its generalizations. Fundamenta Mathematicae, Tome 87 (1975) no. 3, pp. 231-250. doi: 10.4064/fm-87-3-231-250
Cité par Sources :